×

zbMATH — the first resource for mathematics

One-sided bases of semigroups. (English) Zbl 0263.20040

MSC:
20M10 General structure theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] ФАБРИЦИ И.: 06 обратимых эдємєнтах полугруппы и их отношєнии к увєличитєдьным элємєнтам полугруппы. Mat.-fyz. časop. 15, 1965, 177-185.
[2] GREEN J.: On the structure of semigroups. Ann. Math. 54, 1951, 163-172. · Zbl 0043.25601
[3] ШВАРЦ Ш.: О максимальных идєадах в тєории полугрупп, I. Чєхослов. мат. журнал 3, 1953, 139-153.
[4] ШВАРЦ Ш.: О максимальных идєалах в тєории полугрупп, II. Чєхослов. мат. журнал 3, 1953, 365-383.
[5] TAMURA T.: One-sided bases and translations of a semigroup. Math. Japan 3, 1955, 137-141. · Zbl 0067.25707
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.